{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602002566235080   Reference number:66A0079712

Some results in the theory of alumost axisymmetric flow at transonic speed.

Author (1):
Volume:Issue: 12  Page: 2339-2341  Publication year: 1965
JST Material Number: C0248C  ISSN: 0001-1452  CODEN: AIAJAH  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page